# SDR SWAA2012111509514

- Difficulty date: October 26, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HORIZ STAB LWR SKIN HAS A 3.2' CRACK 3.2" FROM STAB STA 92.70.  REPAIRED LEFT HORIZ STAB LWR SKIN 3.2" FROM STAB STA 92.70 IAW SRM 55-10-01-2R-11 FACT AS A RESULT OF POST REPAIR INSPECTION.
